# SDR CA010116033

- Difficulty date: December 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Component: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, THE CREW REPORTED THE L ENG OIL PRESS WARNING MESSAGE ACCOMPANIED WITH LOSS OF OIL PRESSURE ON THE LEFT ENGINE (SHOWING 8 PSI). THEY DECLARED EMERGENCY, THE LANDING WAS UNEVENTFUL. THE MAINTENANCE REPLACED THE LEFT ENGINE.
